# SDR HLF2012F00000

- Difficulty date: April 25, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N26HE
- Make and model: Cessna 421C
- Aircraft serial: 421C0687
- Engine: Cont TSIO520L
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649304
- Part serial: 0056A505R
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND CHECK, FOUND ALTERNATOR CAP/ GUARD MISSING.  TAKING A CLOSER LOOK, NOTICED BEARING MISSING FROM SHAFT, UNABLE TO FIND CAP OR BEARING.
